# SDR DXTA2011022804481

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 7,208 hours, 5,172 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 1EN114N119
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR DID NOT RETRACT PROPERLY. INDICATIONS WERE 3 RED GEAR LIGHT ANNUNCIATORS OVER ONE GREEN NOSE GEAR ANNUNCIATOR LIGHT. COMPLETED CHECKLIST AND LANDED NORMALLY WITH 3 GREEN LANDING GEAR LIGHTS; NO RED.  REMOVED NLG CHANGE OVER SWITCH.  INSTALLED A NEW NLG CHANGE OVER SWITCH.  OPS CHECKED GOOD.  ALL WORK DONE IAW MM 32-60-00-501.
